# SDR UIEA2016032100198

- Difficulty date: March 20, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 55,597 hours, 9,376 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Dented
- Location: Lt Blg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLG INBD SHOCK DOOR, INNER SURFACE FOUND DENT.  REPAIRED IAW RI NR RI-52-83-11289 REV A.
